Numerical schemes for a pseudo-parabolic Burgers equation : discontinuous data and long-time behaviour

C.M. Cuesta, I.S. Pop

Research output: Contribution to journalArticleAcademicpeer-review

24 Citations (Scopus)

Abstract

We consider a simplified model for vertical non-stationary groundwater flow, which includes dynamic capillary pressure effects. Specifically, we consider a viscous Burgers-type equation that is extended with a third-order term containing mixed derivatives in space and time. We analyse the one-dimensional boundary value problem and investigate numerically its long-time behaviour. The numerical schemes discussed here take into account possible discontinuities of the solution.
Original languageEnglish
Pages (from-to)269-283
JournalJournal of Computational and Applied Mathematics
Volume224
Issue number1
DOIs
Publication statusPublished - 2009

Fingerprint

Dive into the research topics of 'Numerical schemes for a pseudo-parabolic Burgers equation : discontinuous data and long-time behaviour'. Together they form a unique fingerprint.

Cite this